| Model Number |
1550250-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Myocardial Infarction (1969); Stenosis (2263)
| Date of Event |
08/04/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age or date of birth, weight: the age and weight were obtained from the index procedure date.Date of event, concomitant medical products: estimated date.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the reported patient effect(s) of myocardial infarction, angina and stenosis listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The additional xience sierra stent mentioned was filed under a separate medwatch report number.
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2020, the patient presented in with a recent non-st elevated myocardial infarction (nstemi) and a percutaneous intervention was performed on the left anterior descending (lad), 80% stenosed lesion.Pre-dilatation was performed and a 2.5x38mm xience sierra and a 2.5x12mm xience sierra stent were successfully implanted with acceptable results.0% residual stenosis and without complications.On (b)(6) 2021, the patient presented with intermittent left lower parasternal chest discomfort, unstable angina, for approximately one week.Elevated cardiac labs were observed.The patients vital signs and heart failure lab probnp were within normal range.The ekg revealed t wave inversion and st elevation in lead 4 and a non-st elevated myocardial infarction (mi) was diagnosed.The chest x-ray revealed no acute abnormality.Medication was provided.On (b)(6) 2021, a target vessel revascularization was performed, placing another stent in the 99% stenosed lesion.Reportedly, both xience sierra stents had restenosed.There was no device malfunction.The event resolved without sequela.No additional information was provided regarding this issue.